# SDR 97ZZZX1236

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N633TC
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070314
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 9937726
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STRONG ELECTRICAL SMELL FROM LEFT SIDEWALL ELECTRIC SWITCH PANEL WITH ALL ANTI-ICE PROTECTION ON.  INVESTIGATION REVEALED PITOT HEAT SWITCH HAD ARCED AND BURNED INTERNALLY.  TOTAL TIME ON SWITCH 3,109.7 HOURS SINCE INSTALLED.
